# SDR MASA200600227

- Difficulty date: January 27, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N907FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15007
- Aircraft time: 6,281 hours, 4,836 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler Sys
- Condition: Warning Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6359 PHX, OTBD FLIGHT SPOILER/SPOILERON CAUTION MESSAGE DISPLAYED WHEN GLD DEPLOYED.  MX RESET SYSTEM.  OPS CHECK GOOD.
